# SDR SWAA2021072885927

- Difficulty date: June 17, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 52,282 hours, 33,778 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB AT LE STA 78.29 AT LT HORIZONTAL STABILIZER ; 2021-287838 / [01] REPLACED LEADING EDGE RIB AT LE STA 78.29 AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02 ITEM 9;51-40-02 AND DRAWING 176A3101; [02] REPLACED LEADING EDGE RIB AT LE STA 78.29 AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02 ITEM 9;51-40-02 AND DRAWING 176A3101 RII; [03] REPLACED LEADING EDGE RIB AT LE STA 78.29 AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02 ITEM 9;51-40-02 AND DRAWING 176A3101 RII
